# SDR 2007UALA00067

- Difficulty date: January 9, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 65,573 hours, 8,003 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT INOP AT EXIT SIGN AT AFT SIDE DR2L AND LEFT SIDE B-ZONE.  *S/D*  REPLACED EEL BATTERY.  OP CHECKS OK FOR SERVICE.
